# SDR DU4R2009386

- Difficulty date: July 25, 2009
- Submitted: July 29, 2009
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N69603
- Make and model: Boeing 737524
- Aircraft serial: 27316
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 967 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND AFT LWR FUSELAGE HAD 2 EACH RIVETS PULLING IN SKIN LAP BS 967, S-25L.  UPON REMOVAL OF FASTENERS FOUND CORROSION ON LT S-25L AT BS 967.
